# SDR A6WA200340043

- Difficulty date: June 22, 2001
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 761341
- Part serial: 0290
- Condition: Inoperative
- Location: Adg
- Part time: 2,933 hours, 2,579 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH ADG INFLIGHT DEPLOYMENT IAW TASK 024/24/220/701.  ADG FUNCTIONAL CHECK FAILED.  REMOVED AND REPLACED GCU, S/N 0290.  FLIGHT OPERATIONAL TEST OF ADG AUTO DEPLOYMENT SUCCESSFUL.  GCU COMPONENT REPAIR SHOP TEAR-DOWN FINDINGS, NO FAULT FOUND (NFF).
